# SDR CALA0200582

- Difficulty date: December 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 53,434 hours, 27,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 727a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5" CRACK IN R/H FUSELAGE SKIN AT STA 727A JUST FORWARD AND BELOW EMERGENCY LIGHT AND AFT OF WHEEL WELL. A DOUBLER WAS INSTALLED IAW ECRA 5330-03090.
